MAUDE Adverse Event Report: IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT

IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT
Catalog Number 100300293
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Hyphema (1911); Intraocular Pressure Increased (1937); Uveitis (2122)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional had reported after trabecular stent implantation surgery patient had choroidal folds.Blood in the chamber had prohibited visualization, and additional postoperative checks were performed.Intraocular pressure had spiked but was later controlled with drops.The choroidal folds had resolved.The stent had dived.No heme had been observed.The symptoms were resolved.
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.A sample was not received at the investigation site for evaluation for the report of choroidal folds after stent implant, stent did dive, pressure had spiked, and blood in chamber prohibited visualization; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the reported lot number.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation was unable to identify the root cause or origin of the reported event.While the root cause and its origin are inconclusive, the following factors outlined in the reported product¿s ifu (instruction for use) could potentially contribute to an outcome similar to the reported event.Hyphema obscuring the surgeon¿s view is a potential intraoperative adverse effect outlined in the system's ifu and micro stent malposition, dislodgement, or movement, and elevated iop (intraocular pressure) requiring treatment with oral or intravenous medications or with surgical intervention are noted as potential postoperative adverse events associated with use of the hydrus system that are clearly specified in the product ifu.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.All stent delivery systems are 100% visually and functionally inspected prior to being released from the manufacturing facility.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.The manufacturer internal reference number is: (b)(4).

Brand Name
HYDRUS MICROSTENT
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer (Section G)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23715047
Report Number3016075957-2025-00068
Device Sequence Number8845458
Product Code OGO
UDI-Device Identifier00867487000134
UDI-Public(01)00867487000134(17)260813(11)240813(10)24800015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Catalogue Number100300293
Device Lot Number24800015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured08/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale